# SDR CA070704011

- Difficulty date: May 14, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN FLIGHT, THE ENGINE OIL TEMPERATURE WAS SEEN TO INCREASE AND THE ENGINE WAS SHUTDOWN.  POST-FLIGHT INSPECTION REVEALED OIL LEAKAGE AT THE ENGINE (C) FLANGE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070704011)
